Detail publikace

Asymptotic convergence criteria of solutions of delayed functional differential equations

Originální název

Asymptotic convergence criteria of solutions of delayed functional differential equations

Anglický název

Asymptotic convergence criteria of solutions of delayed functional differential equations

Jazyk

en

Originální abstrakt

Asymptotic convergence criteria of solutions of delayed functional differential equations are considered.

Anglický abstrakt

Asymptotic convergence criteria of solutions of delayed functional differential equations are considered.

BibTex


@article{BUT40670,
  author="Josef {Diblík}",
  title="Asymptotic convergence criteria of solutions of delayed functional differential equations",
  annote="Asymptotic convergence criteria of solutions of delayed functional differential equations are considered.",
  chapter="40670",
  number="1",
  volume="274(2002)",
  year="2002",
  month="december",
  pages="349--373",
  type="journal article - other"
}